# SDR 97UAL900812

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 58781
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS DID NOT WORK FROM ROW 16 TO THE AFT END OF THE AIRCRAFT.  *S/D*  FOUND BAD CONNECTION AT ROW 16.  SECURED CABLE, OPS CHECK GOOD.
